69.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Hot flushes and letrozole

3 REPLIES 3
HelenRose
Member

Re: Hot flushes and letrozole

I started Letrozole in Sept and even though post menopause I'd never had a flush in my life. Within a week on Letrozole I started experiencing flushes although not too bad. However in Dec I started taking my tablet in the evening - Result ! Have no side effects during the day and my life is so much better now Good luck xx
Boa
Member

Re: Hot flushes and letrozole

Christine
I think the reaction depends on the person. I had not had hot flushes for years but when I started letrozole they were very similar to what I had before. They disappeared after about two months.
Boa
Janet_BCC
Member

Re: Hot flushes and letrozole

Hi Stocksfield,

 

You might find it helpful to give our Helpline a call to talk things over.  They'll be able to offer you information and support.  Opening times are 9-5 on weekdays and 10-2 on Saturdays.  The number is 0808 800 6000

 

I've also attached a link to our booklet on Letrozole:

 

http://www2.breastcancercare.org.uk/sites/default/files/bcc64_letrozole_web_0.pdf

 

Very best wishes

 

Janet

BCC Moderator

Stocksfield
Member

Hot flushes and letrozole

Hi ladies,

 

I have been having hot flushes due to the menopause for nearly three years now. They are inconvenient but no worse than that. I am now being offered letrozole for recurrent breast cancer, and hot flushes are one of the side-effects. Does that mean I am likely to just get more of the same, or is it more likely that the hot flushes will become more frequent or severe than they already are?

 

Thanks a to all,

 

Christine